# SDR IPXA10158967

- Difficulty date: March 23, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Engine: Pwa PW4158
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAC SLIDE LIGHT WARNING INOP, BUZZER OK.
